# SDR USAA2010010890054

- Difficulty date: November 18, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 986.5 BETWEEN LBL 8 TO LBL 50.  REPAIRED FLOORBEAM AT BS 986.5 BETWEEN LBL 8 TO LBL 50 IAW EA 132752.
